# SDR ABXA030080

- Difficulty date: February 19, 2003
- Submitted: February 22, 2003
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 41,403 hours, 34,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TO RT OF MAIN ENTRY DOOR, INOPERATIVE EMERGENCY LIGHT.  REPLAMPED AS REQUIRED.  OPS CHECKED GOOD IAW B767 MM.
